# SDR SWAA2020041335175

- Difficulty date: March 31, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH SIDE BAFFLE; UNDER Z-ANGLE BS 500G - 500H IS CRACKED / REMOVED AND REPLACED FWD CARGO RH SIDE BAFFLE STA 500G- 500H PART # 143A7510-22 PER SRM 51-40-02-0G-0 AND DWG 143A7505 REV B
